Illinois, 2009Flooding and Hail in Illinois, February 11, 2009
February 11, 2009 · NWS ILX · 10 events in 8 counties and zones
An area of low pressure tracked through the region on February 11th, bringing widespread rain and thunderstorms. The heaviest rain fell along and south of a Danville to Shelbyville line, where many locations picked up between 2 and 4 inches.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure tracked through the region on February 11th, bringing widespread rain and thunderstorms. The heaviest rain fell along and south of a Danville to Shelbyville line, where many locations picked up between 2 and 4 inches. As a result of the rainfall, localized flooding of low-lying rural roads and poor drainage areas occurred. The Little Wabash River rose out of its banks, flooding a few nearby roads. In addition, a few strong thunderstorms developed and produced gusty winds and small hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Feb 11, 11:44 AM CST, 16 minutes earlier.
Area forecast discussion, Feb 11, 11:44 AM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1144 AM CST WED FEB 11 2009
.DISCUSSION...
ISSUED 1041 AM CST WED FEB 11 2009
LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE NORTHEAST OF SAINT
LOUIS...WITH WARM FRONT STRETCHING E/NE JUST EAST OF THE I-55
CORRIDOR. MUCH OF CENTRAL ILLINOIS IS CURRENTLY IN A TEMPORARY
PRECIP LULL...AS THE MAIN BAND OF RAIN AND THUNDERSTORMS HAS
SHIFTED INTO THE WABASH RIVER VALLEY. MEANWHILE...LARGE AREA OF
RAIN WITH A FEW EMBEDDED THUNDERSTORMS CONTINUES TO ROTATE E/NE
ACROSS MISSOURI IN ASSOCIATION WITH THE MAIN UPPER LOW. HAVE
UPDATED THE GRIDS TO DOWNPLAY THUNDER CHANCES ACROSS THE WESTERN
HALF OF THE KILX CWA...WITH ONLY ISOLATED THUNDER MENTION. FURTHER
EAST AND SOUTH...COULD STILL SEE SCATTERED THUNDERSTORM
DEVELOPMENT FOR THE NEXT FEW HOURS UNTIL THE COLD FRONT FINALLY
SWINGS EAST OF THE REGION BY MID-AFTERNOON. MAIN STORY LATER TODAY
WILL BE THE WINDS...AS WEST TO NORTHWEST WINDS OF BETWEEN 25 AND
35 MPH DEVELOP ON THE BACK SIDE OF THE DEPARTING LOW. MAY SEE GUSTS
AS HIGH AS 45 MPH AT TIMES FROM LATE AFTERNOON INTO THE EARLY
EVENING HOURS.
&&
.AVIATION...
ISSUED 1144 AM CST WED FEB 11 2009
WARM FRONT CONTINUES TO EXTEND ACROSS CENTRAL ILLINOIS...WITH KDEC
AND KCMI IN THE WARM SECTOR AND THE REMAINING TERMINALS ON THE
COLD SIDE OF THE STORM SYSTEM. BOTTOM LINE HAS MEANT LOWEST
CEILINGS OF UNDER 1000FT ACROSS THE WESTERN TAF SITES AND HIGHER
CEILINGS OF BETWEEN 3500 AND 5000FT IN THE WARM AIRMASS AT BOTH
KDEC AND KCMI. THIS TREND WILL CONTINUE FOR THE NEXT COUPLE OF
HOURS BEFORE LOW PRESSURE TRACKS INTO NORTHERN INDIANA AND THE
COLDER AIRMASS AND CORRESPONDING LOWER CEILINGS ARE PULLED FURTHER
EAST THIS AFTERNOON AFTER 21Z. AN AREA OF RAIN CURRENTLY ACROSS
MISSOURI WILL LIFT INTO CENTRAL ILLINOIS AS WELL...WITH RAIN
EXPECTED AT ALL TERMINALS. WILL INCLUDE VCTS AT KSPI...KDEC...AND
KCMI...AS CONVECTION DEVELOPING ALONG AND JUST SOUTH OF THE LOW
TRACK SKIRTS BY JUST TO THE S/SE OVER THE NEXT 2 TO 3 HOURS. WINDS
ARE CURRENTLY FROM THE NORTH ALONG AND WEST OF I-55 AND FROM THE
SOUTH EAST OF I-55. WINDS WILL SWITCH TO NW AND INCREASE MARKEDLY
AFTER 20Z...WITH GUSTS AS HIGH AS 30 TO 35KT AT TIMES. WINDS WILL
GRADUALLY SUBSIDE LATER THIS EVENING AS THE LOW MOVES FURTHER
AWAY. SKIES WILL ALSO BEGIN TO CLEAR FROM WEST TO EAST...WITH 12Z
NAM-WRF RH PROFILES SUGGESTING ALL TAF SITES CLEARED OUT BY 09Z.
BARNES
&&
.PREV DISCUSSION...
ISSUED 308 AM CST WED FEB 11 2009
RAPIDLY DEVELOPING SFC LOW PUSHING PLENTY OF WARM MOIST AIR AND
PRECIP INTO CENTRAL ILLINOIS THIS MORNING. MAIN UPPER LOW STILL
WELL BACK TO THE SW ON SATELLITE IMAGERY...SWIRLING OVER THE
CENTRAL PLAINS. SMALL SECONDARY LOW DEVELOPING IN SERN MO WITH H5
PROFILERS SHOWING A DIRECTIONAL DIVERGENCE AT THAT LEVEL AS WELL
ENHANCING THE THUNDERSTORM DEVELOPMENT IN SERN MO. FIRST ISSUE FOR
THE FORECAST IS THE GENESIS OF THE CURRENT STORM TRACKING THROUGH
CENTRAL ILLINOIS TODAY AND THE WIND AND FLOODING ASSOCIATED...AS
WELL AS AN ENHANCED THREAT FOR SEVERE WEATHER...ESPECIALLY EAST OF
OF INTERSTATE 55. THE NEXT ISSUE WILL BE THE QUICK MOVING WAVE
PUSHING THROUGH THE FA ON FRI NIGHT...PROGGED TO BRING
ACCUMULATING SNOW...ESP ALONG AND NORTH OF INTERSTATE 74. MODEL
PERFORMANCE CONTINUES TO HAVE CONSISTENCY ISSUES AND TONIGHTS PICK
HAS ORBITED BACK TO A GFS/ECMWF BLEND... WITH THE NAM A BIT ON THE
OUTSIDE AGGRESSIVELY AND TOO FAR TO THE NORTH.
SHORT TERM...TODAY AND TONIGHT...
MANY ISSUES FOR TODAYS FORECAST...ALL WRAPPED UP WITH WIND AND
WATER. A LOT OF PRECIP TO FALL OVER THE FORECAST AREA...AHEAD OF
THE SYSTEM AS CENTRAL ILLINOIS COMPLETELY IN A WARM SECTOR THIS
MORNING. SFC LOW TRACKING NEWD WILL KEEP THE FA IN SAID WARM
SECTOR WITH PLENTY OF STRONG SOUTHERLY FLOW KEEPING THE MOISTURE
IN PLACE. ONLY BREAK FROM THAT MIGHT COME IF ENOUGH CONVECTION
RACES OUT AHEAD OF THE SYSTEM TO CUT OFF THE INCREASE IN TEMP AND
MOISTURE... BUT WILL NOT BE ENOUGH TO KEEP THE RAIN FROM ENDING
ALTOGETHER AS THE LIFT INCREASES BASED ON THE RAPIDLY DEEPENING
LOW PRESSURE SYSTEM AS THE UPPER TROF BECOMES MORE NEGATIVELY
TILTED. PRESSURE GRADIENT INCREASING QUICKLY ENOUGH THAT THE
MORNING WINDS WILL EDGE INTO ADVISORY CRITERIA FOR MUCH OF THE
FA... OUT OF THE SOUTH EAST OF INTERSTATE 55...AND NORTH AND
NORTHWESTERLY ALONG AND WEST OF I55...BECOMING MORE WESTERLY
ACROSS THE FA AS THE LOW PULLS THROUGH AND OUT TO THE NE LATE IN
THE AFTERNOON. MOST RAPID DEEPENING LIKELY AFTER 18Z AS THE WIND
FIELD BECOMES ITS STRONGEST AND MOST UNIFORM. AT THIS
POINT...THERE IS AN ADDED THREAT AS THE COLD FRONT TRAILING THE
SYSTEM PUSHES THROUGH THE FA. WHEREAS THE PRESSURE GRADIENT WINDS
ARE MORE THAN ENOUGH TO PUSH CONDITIONS INTO ADVISORY
CRITERIA...ANY ADDED TURBULENCE FROM THE FRONT AND/OR CONVECTION
OF ANY SORT WILL BE ENOUGH TO TRANSFER SOME 50-55KT WINDS DOWN
FROM JUST OFF THE SFC AT 2 TO 3 KFT. WILL NOT TAKE MUCH OF A RAIN
OR THUNDERSTORM TO PUSH SEVERE CRITERIA THROUGH THE FA ON A LARGE
SCALE. TRAVELING IN ANY KIND OF HIGH PROFILE VEHICLE SHOULD BE
DISCOURAGED THIS AFTERNOON ON NORTH/SOUTH OR NORTHEAST/SOUTHWEST
ORIENTED ROADS LIKE I-55.
SOME CONCERN SHOULD BE EXPRESSED FOR SOME FLURRY ACTIVITY LATE IN
THE WAKE OF THE LOW THIS AFTERNOON. BUT THE LOW PRESSURE SYSTEM
SHOULD BE MOVING SO RAPIDLY THAT THIS SHOULD NOT BE MORE THAN A
DUSTING. FORECAST MODELS ARE ALSO KEEPING RELATIVELY WARM WITH
THIS SPRING LIKE SYSTEM...AND CHANCES FOR THE SNOW HAVE BEEN
DROPPING WITH THE TREND OF THE MODELS. HAVE KEPT MENTION OUT OF
THE FORECAST AT THIS POINT AS IT WILL BE BRIEF AND MORE LIKELY TO
BE HANDLED BY SHORT TERM FORECASTS/NOWS.
WINDS WILL KEEP UP QUITE A BIT LONGER THAN THE RAIN...WELL INTO
THE EVENING IN THE EAST...FINALLY DYING DOWN BETWEEN 03 AND 06Z.
OVERNIGHT SHOULD BE DRY AND A BIT BREEZY...BUT BELOW ANY KIND OF
CRITERIA.
LONG TERM...TOMORROW THROUGH SUNDAY...
MUCH QUIETER IN THE MED/LONG RANGE UNTIL LATE FRIDAY NIGHT AS
ANOTHER WAVE PUSHES OUT OF THE WSW. TIMING ISSUES LIKELY FOR THIS
SYSTEM AS IT IS MOVING ALONG A QUASI ZONAL FLOW IN A PATTERN SHIFT
FOR THE MODELS. BUT AT THIS POINT...PLENTY OF MOISTURE IN
COMBINATION WITH A RATHER COLD AIRMASS IS RESULTING IN SOME DECENT
SNOW POSSIBILITIES FOR ALONG AND NORTH OF INTERSTATE 74...AND HPC
IS PUTTING 2 TO 4 INCHES IN THAT NEIGHBORHOOD. BUT WILL
RESTATE...ITS A FAST SYSTEM IN A PATTERN SHIFT AND ADJUSTMENTS TO
THAT FORECAST ARE VERY MUCH LIKELY.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ILZ027>031-036>038-
040>057-061>063-066>068-071>073.
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ILZ029>031-036>038-
040>057-061>063-066>068-071>073.
&&
Hazardous weather outlook, Feb 11, 11:53 AM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1153 AM CST WED FEB 11 2009
ILZ038-042>046-051>057-061>063-066>068-071>073-121200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
1153 AM CST WED FEB 11 2009
...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RAIN WILL CONTINUE ACROSS THE AREA THIS AFTERNOON...WITH
ADDITIONAL RAINFALL OF UP TO 1 INCH EXPECTED. A FEW THUNDERSTORMS
WITH GUSTY WINDS WILL ALSO BE POSSIBLE ALONG AND EAST OF
I-55...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. THE HEAVY
RAINFALL WILL CAUSE RISES ON AREA RIVERS AND STREAMS...AS WELL AS
OTHER FLOOD PRONE AREAS. AS LOW PRESSURE TRACKS ACROSS CENTRAL
ILLINOIS INTO NORTHERN INDIANA THIS AFTERNOON...WEST TO NORTHWEST
WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH WITH OCCASIONAL GUSTS
TO AROUND 45 MPH. THIS WILL POSE A DANGER TO HIGH-PROFILE VEHICLES
ON NORTH SOUTH ROADS. THE WINDS WILL DIMINISH BY MIDNIGHT TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
ILZ029>031-036-037-040-041-047>050-121200-
CASS-FULTON-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-SCOTT-
TAZEWELL-WOODFORD-
1153 AM CST WED FEB 11 2009
...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RAIN WILL CONTINUE ACROSS THE AREA THIS AFTERNOON...WITH
ADDITIONAL RAINFALL OF UP TO 1 INCH EXPECTED. THIS RAIN WILL
CAUSE RISES ON AREA RIVERS AND STREAMS...AS WELL AS OTHER FLOOD
PRONE AREAS. AS LOW PRESSURE TRACKS ACROSS CENTRAL ILLINOIS INTO
NORTHERN INDIANA THIS AFTERNOON...WEST TO NORTHWEST WINDS WILL
INCREASE TO BETWEEN 25 AND 35 MPH WITH OCCASIONAL GUSTS TO AROUND
45 MPH. THIS WILL POSE A DANGER TO HIGH-PROFILE VEHICLES ON
NORTH SOUTH ROADS. THE WINDS WILL DIMINISH BY MIDNIGHT TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
ILZ027-028-121200-
KNOX-STARK-
1153 AM CST WED FEB 11 2009
...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RAIN WILL CONTINUE ACROSS THE AREA THIS AFTERNOON...WITH
ADDITIONAL RAINFALL OF UP TO 1 INCH EXPECTED. THIS RAIN WILL
CAUSE RISES ON AREA RIVERS AND STREAMS...AS WELL AS OTHER FLOOD
PRONE AREAS. AS LOW PRESSURE TRACKS ACROSS CENTRAL ILLINOIS INTO
NORTHERN INDIANA THIS AFTERNOON...WEST TO NORTHWEST WINDS WILL
INCREASE TO BETWEEN 20 AND 30 MPH WITH OCCASIONAL GUSTS TO AROUND
40 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
BARNES
In the hours before
Local storm report, Feb 11, 11:04 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 AM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY RAIN SHUMWAY 39.18N 88.65W
02/11/2009 M4.00 INCH EFFINGHAM IL MESONET
SPOTTER REPORT OF 4 INCHES OF RAIN. THE LITTLE WABASH
RIVER HAS FLOODED ROUTE 33.
&&
GOETSCHEvent by event
7 flood, 2 thunderstorm wind, 1 hail. Local standard time, as filed.
Flood, Clark
- When
- February 11, 12:00 PM CST to 8:00 PM CST
- Where
- Clark County, 2.49 mi NE of Oilfield to 1.92 mi ESE of Oliver
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.404, -87.946
Several roads were flooded in Martinsville and Marshall.
Flood, Clay
- When
- February 11, 12:00 PM CST to 8:00 PM CST
- Where
- Clay County, 1.03 mi N of Xenia to 1.31 mi NNW of Iola
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.645, -88.632
Numerous county roads were flooded across Clay County. In addition, a few city streets in both Flora and Louisville had water flowing over them.
Flood, Coles
- When
- February 11, 12:00 PM CST to 8:00 PM CST
- Where
- Coles County, 1.97 mi N of Magnet to 2.68 mi SE of Charleston
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.459, -88.418
Several small creeks overflowed their banks across Coles County, causing water to flow across a few county roads. In addition, street flooding was reported in Mattoon, particularly along South 9th Street and 33rd Street.
Flood, Douglas
- When
- February 11, 12:00 PM CST to 8:00 PM CST
- Where
- Douglas County, 2.02 mi ESE of Arcola to 1.23 mi SW of Filson
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.669, -88.265
Water flowed across County Road 1150 East just south of IL Route 133 near Arcola.
Flood, Effingham
- When
- February 11, 12:00 PM CST to 8:00 PM CST
- Where
- Effingham County, 5.75 mi S of Altamont to 2.66 mi ESE of Elliottstown
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.987, -88.760
Numerous low-lying county roads across Effingham County had water flowing across them.
Flood, Jasper
- When
- February 11, 12:00 PM CST to 8:00 PM CST
- Where
- Jasper County, 0.8 mi ESE of Island Grove to 2.25 mi N of Falmouth
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.094, -88.317
Appleshed Road just northwest of Newton was blocked by high water. Two families were evacuated in Wheeler due to high water.
Flood, Lawrence
- When
- February 11, 12:00 PM CST to 8:00 PM CST
- Where
- Lawrence County, 3 mi SSW of Sumner to 2.68 mi ESE of Beman
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.679, -87.869
Numerous county roads across Lawrence County had water flowing across them.
Hail, Crawford
- When
- February 11, 1:48 PM CST to 1:49 PM CST
- Where
- Crawford County, 0.54 mi E of Oblong
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.000, -87.910
Thunderstorm Wind, Clark
- When
- February 11, 2:10 PM CST to 2:11 PM CST
- Where
- Clark County, 4.18 mi S of Marshall
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.320, -87.690
A tree was blown down on Grand Turn Road 5 miles south of Marshall.
Thunderstorm Wind, Clark
- When
- February 11, 2:15 PM CST to 2:16 PM CST
- Where
- Clark County, 1.38 mi S of Ernst
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.350, -87.620
A powerline was blown down 5 miles southeast of Marshall, causing a small field fire.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in West Virginia, February 11, 20091 death · $905,000 · 74 kt wind · 55 events
- High Wind in Ohio, February 11, 20091 death · 2 injured · 66 kt wind · 32 events
- Damaging Winds and High Wind in Ohio, February 11 to 12, 20091 injured · $17 million · 68 kt wind · 38 events
- Extreme Cold in Wisconsin, February 11, 20091 death · 1 event
- Tornado and Hail in Tennessee, February 11, 2009$830,000 · EF1 · 40 events
- Damaging Winds and High Wind in Kentucky, February 11, 2009$726,000 · 62 kt wind · 53 events
- Damaging Winds and High Wind in Pennsylvania, February 11 to 12, 2009$2.1 million · 80 kt wind · 28 events
- Tornado and Hail in Louisiana, February 11, 2009$553,000 · EF1 · 19 events
- High Wind in Kentucky, February 11, 2009$1.4 million · 63 kt wind · 22 events
- High Wind in Illinois, February 11, 2009$3.0 million · 52 kt wind · 3 events
- Damaging Winds and High Wind in Ohio, February 11 to 12, 2009$1.2 million · 61 kt wind · 17 events
- Damaging Winds and High Wind in West Virginia, February 11 to 12, 2009$1.0 million · 54 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 153115, 153116, 153117, 153118, 153119, 153120, 153121, 153122, 153123, 153124.